Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 01-23-2019, 05:53 PM   #1
Blueberrybook
Magnate
 
Blueberrybook's Avatar
Blueberrybook has no updates.
 
Member Since: Oct 2017
Location: La Porte, TX
Posts: 2,657 (SuperPoster!)
My Mood: psych meds associated with Raynaud's like Adderall

73 hugs
given
Default psych meds associated with Raynaud's like Adderall

I'm on a boatload of medication. Some of these others may be associated with Raynaud's phenomenon too, but I know Adderall definitely is. I have had pre-existing (cause unknown) Raynaud's since high school. Heat & cold definitely make it worse for fingers & toes.

It got really cold today (for here, near the Houston area). It poured this morning, but the rain had mostly stopped. I couldn't believe my eyes while running; a couple small snowflakes fell. Of course, they melted right away; the temperature is above freezing. It's a rarity here though. I didn't realize how cold it was outside. I should have worn thicker gloves.

Does anyone know if these meds that can cause Raynaud's know if they can make existing Raynaud's worse? OMG, my hands hurt so bad when I came in even though I know it doesn't get cold enough outside here to cause issues like frostbite, but my hands were so bright red and hurt so bad for so long. They took ages to warm up. Even now, hours later, I still feel it a bit in my fingers & toes, but especially my fingers.
Blueberrybook is offline   Reply With Quote

advertisement
Old 01-23-2019, 08:24 PM   #2
still_crazy
Poohbah
still_crazy has no updates.
 
Member Since: Oct 2016
Location: United States of America
Posts: 1,495
2 yr Member
2,809 hugs
given
Default Re: psych meds associated with Raynaud's like Adderall

hi. i dont know, honestly. looking back...although i do think some people benefit from amphetamines, they are a rather -harsh- class of drugs, or can be.

have you looked into supplements for the raynaud's? that's all I can think doing, since you seem to be on quite a number of Rx treatments at this point (not trying to be critical...I've been there...).

sorry about your situation. can you get another doctor to look over your prescriptions and help you out? personally, i think its good to switch shrinks every couple years, for a lot of people. fresh eyes, new perspective...

but that's just me.
still_crazy is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 02:31 PM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines